# SDR SWAA2022020365492

- Difficulty date: January 30, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737
- Aircraft serial: 33841
- Aircraft time: 58,722 hours, 34,857 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Cracked
- Location: Ecs Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: A125-03 - CRACK NOTED AT FASTENER - BS663; RBL08 - ECS BAY AFT BULKHEAD; UPPER ANGLE / [01] CUT AND REMOVED DAMAGE IAW SRM 57-10-10-2R-5 REPAIR 5;[02] PERFORMED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE. NO DEFECTS NOTED IAW SRM 57-10-10-2R-5 REPAIR 5;[03] RECIEVED -1 REPLACEMENT ANGLE FROM BACKSHOP ON WORKORDER 43198-6000-0001. RECIEVED -2 SPLICE ANGLE FROM BACKSHOP ON WORKORDER 43198-6000-0002;[04] VERIFIED ITEMS 1-3;[05] COMPLETED NDT INSP FOR DAMAGE IN ALL OPENED FASTENER HOLES COMMON TO REPAIR AREA IAW 737 NDT M/M PART 6; 51-00-00; P-16; NO DEFECTS NOTED; TOOL: AAR 36303; DUE: 13 APR 22;[06] FABRICATED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5;[07] VERIFIED STEP 6 AND OK TO TREAT AND PRIME;[08] ALODINE TREATED AND PRIMED REPAIR PARTS AND CUT EDGES IAW SRM 57-10-10-2R-5 REPAIR 5;[09] VERIFIED ITEM 8; OK TO INSTALL;[10] INSTALLED REPAIR PARTS IAW SRM 57-10-10-2R-5 REPAIR 5. INSTALLED USING P/S 870 B2 ON ALL FAYING SURFACES. SEALANT MIXED ON 02 FEB 22 @ 0830 IAW SRM 57-10-10-2R-5 REPAIR 5;[11] VERIFIED STEP 10 AND OK TO CAP SEAL;[12] CAP SEALED AND FILLET SEALED REPAIR AND FASTENERS OUTSIDE OF FUEL TANK IAW SRM 57-10-10-2R-5 REPAIR 5;[13] VERIFIED STEP 12 AND OK TO CIC;[14] APPLIED CIC TO REPAIR AREA IAW SRM 57-10-10-2R-5 REPAIR 5;[15] VERIFIED STEP 14;[16] CAP SEALED FASTENERS INSIDE FUEL TANK USING 1776 B-2 MIXED AT 0600 IAW SRM 57-10-10-2R-5 REPAIR 5;[17] VERIFIED STEP 16
